# SDR 9803209906

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- Engine: Pwa JT8D7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 5958765503
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 800 FEET, THE LEFT ENGINE EXPERIENCED A FIRE WARNING INDICATION.  CREW RETARDED THE LEFT ENGINE THROTTLE SETTING AND INDICATION CEASED.  AIRCRAFT RETURNED TO GCM AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 13TH STAGE MANIFOLD ON THE LEFT ENGINE.  ENGINE OPERATIONAL CHECK OK.
